# SDR CALA2023112003422

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737-900ER
- Aircraft serial: 42198
- Aircraft time: 24,961 hours, 9,133 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: 8020702
- Condition: Faulty
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT AFTER FLAPS SELECTED UP MX MSG 27-32006, PER FIM 27-32 TASK 813, SYMD BITE RESULTS IN PICS. SPOILER 6 SHOWING IN TRANSIT. #6 SLAT INBOARD SENSOR SHOWING NEAR AT ALL TIMES. INDICATION GOOD AT INTERMEDIATE WHEN IT IS SUPPOSED TO BE NEAR. SHOWS IN TRANSIT AT FULL UP AND FULL DOWN. SENSOR ON ORDER. REF 27-88 TASK 804. REPLACED #6 SLAT INBOARD PROX SENSOR REF AMM 27-88-11/401. SENSOR TEST GOOD REF AMM TASK 27-88-11-700-801. ALL INDICATION GOOD REF AMM TASK 27-88-00-710-801. PARTS USED: 29-2788-3-0006,QTY :1.
